# SDR SIMA2020032019004

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 35,158 hours, 32,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19607
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTS AT 11A ARE DIM.-C/A-REMOVED AND REPLACED #4 EMERGENCY BATTERY CHARGER AND #4 EMERGENCY BATTERY PACK. FLOOR STRIP LIGHTS AT 11A OPS TEST OK. REF. EMB AMM 33-50-04. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 73051
